# SDR QXEA2023041300065

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 15,142 hours, 9,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 501122804
- Part serial: 87142
- Condition: Inoperative
- Location: Zone 200
- Part time: 10,104 hours, 6,412 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS INOP ON R1 DOOR WHILE PERFORMING FUNCTIONAL TEST. R&R ELPU #1 E175 AMM TASK 33-50-01-000/400-801-A. NO FURTHER DEFECTS NOTED.
